close popup
Skip to main content
Skip to footer

Quill+

$34.99 paper price + exclusive monthly coupons + free shipping. Tell Me More

Close

PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (90092)

Order PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (90092) today at Quill.com and get fast shipping. Stack coupons to get free gifts & extra discounts!
Item #: 901-90092Q
  Model #: 90092
Brand: PhysiciansCare
PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (90092)
Out of Stock
$32.99 Box
Out of Stock
This item is currently unavailable.
Notify me when this product is back in stock
Submit
Please note: Pricing is subject to change.
Enter Zip Code

Estimated Delivery Date:
Parcel
We have similar products in stock NOW!
Product Reviews
Brand
Cough, Cold & Allergy Pack Size
Cough, Cold, Flu & Allergy Type
OTC Pharmaceutical & Supplement Form Factor
OTC Pharmaceuticals & Supplements Features
Pack Qty
Cold, Flu & Allergy Symptom
Milligrams of Main Active Ingredient
OTC Pharmaceutical & Supplement Ingredient
Quick Ship
Series or Collection
True Color
Customizable
PhysiciansCare
41-50
Tablet
Tablet
Non-Drowsy
50
Cold & Cough
325
Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
N/A
N/A
White
No
PhysiciansCare
41-50
Tablet
Phenylephrine HCl
Non-Drowsy
50
Sinus Decongestant
10
Phenylephrine HCl
Yes
N/A
Red
N/A
PhysiciansCare
41-50
Lozenges
Lozenge
Gluten-Free
50
Cough & Sore Throat
7.6
Menthol
N/A
N/A
Red
N/A
BENADRYL
101-500
Tablet
Tablet
N/A
120
Allergy Relief
25mg
Diphenhydramine HCl
N/A
UltraTabs
Pink
N/A
See More See Less
Customers Also Viewed
Description
Ward off symptoms with this 50-packet box of PhysiciansCare cold and cough medicine. Keep cold and flu symptoms in check with this cough and cold medicine. Packaged in a perforated box with 50 individually sealed doses, this medicine is perfect for replenishing first aid kits, supplying office cabinets and other medicine dispensaries. In addition to pain relief, this medicine acts as a cough suppressant, expectorant and nasal decongestant to keep you going. This PhysiciansCare cough and cold medicine contains the same active ingredients as leading brands, so you can count on effective relief.
  • Cold & cough tablets help temporarily relieve a variety of cough, cold and flu symptoms
  • Dispenser box contains 50 tamper-evident packets of two tablets
  • Main active ingredient: Acetaminophen 325mg
  • Composed of a non-drowsy formula
  • All PhysiciansCare brand medications are gliadin (wheat) gluten-free
  • Other active ingredients: Dextromethorphan HBr 15mg, Guaifenesin 200mg, Phenylephrine HCl 5mg
  • This product unavailable for sale in multiple states due to proof of age required. Reference AZ HB 2086 Age 18 Proof required prior to purchase
Safety Data Sheet
Specifications
Brand : PhysiciansCare Cold, Flu & Allergy Symptom : Cold & Cough Cough, Cold & Allergy Pack Size : 41-50 Cough, Cold, Flu & Allergy Type : Tablet
Customizable : No Milligrams of Main Active Ingredient : 325 OTC Pharmaceutical & Supplement Form Factor : Tablet OTC Pharmaceutical & Supplement Ingredient : Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
OTC Pharmaceuticals & Supplements Features : Non-Drowsy Pack Qty : 50 True Color : White
Weight : 0.36 lbs. per Box
Accessories
loadingLoading...